Nebraska, 2014

Flash Flood and Damaging Winds in Nebraska, July 11 to 12, 2014

July 11 to 12, 2014 · NWS CYS · 4 events in 3 counties and zones

Severe thunderstorms produced 60 to 70 mph wind gusts and very heavy rainfall that resulted in flooding across portions of Kimball. Two to three inches of rain is two hours caused street flooding in Scottsbluff and Gering.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Severe thunderstorms produced 60 to 70 mph wind gusts and very heavy rainfall that resulted in flooding across portions of Kimball. Two to three inches of rain is two hours caused street flooding in Scottsbluff and Gering.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 11, 2:13 PM MST, 47 minutes earlier.

Area forecast discussion, Jul 11, 2:13 PM MST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT FRI JUL 11 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 312 PM MDT FRI JUL 11 2014

CONVECTION GRADUALLY INCREASING ACROSS SOUTHEAST WYOMING THIS
AFTERNOON AND THIS WILL MOVE EAST OVER THE NEBRASKA PANHANDLE THIS
EVENING. HEAVY RAIN CONTINUES TO BE THE MAIN THREAT FROM STRONGER
STORMS WITH MOST LIKELY AREA FOR THIS BEING EAST OF THE MTNS INTO
THIS EVENING. ANY FLOODING THAT MIGHT OCCUR SHOULD REMAIN RATHER
LOCALIZED. SOME HAIL THREAT STILL THERE AS WELL THOUGH UPPER
SUPPORT NOT ALL THAT GREAT. ACTIVITY WILL DECREASE OVERNIGHT
THOUGH SOME MAY HANG ON OVER NORTHEAST PARTS OF THE CWA THROUGH
THE NIGHT.

SIMILAR SCENARIO EXPECTED FOR SATURDAY AS SFC UPSLOPE FLOW BEHIND
A WEAK SFC FRONT THAT WILL PASS ACROSS DURING THE DAY ALLOWS FOR
REDEVELOPMENT OF CONVECTION. INSTABILITY NOT PROGGED TO BE AS
GREAT THOUGH SO ACTIVITY LIKELY TO BE MORE SHOWERY IN NATURE.
TEMPS JUST A LITTLE COOLER OVER THE PLAINS. ACTIVITY WILL DIE OUT
SAT EVENING. A STRONGER FRONT WILL THEN PUSH SOUTH ACROSS THE CWA
SUNDAY WITH SCTD SHOWERS AND A FEW STORMS ONCE AGAIN.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 312 PM MDT FRI JUL 11 2014

A DEEP UPPER LEVEL TROUGH WILL MAINTAIN HOLD OVER THE EASTERN CONUS
THROUGH THE EXTENDED PERIOD...WITH A STRONG UPPER HIGH SITUATED OVER
THE WEST. THIS STAGNANT PATTERN WILL KEEP THE CWA UNDER NORTHWEST
FLOW THROUGH THE PERIOD. TEMPERATURES WILL REMAIN WELL BELOW
NORMAL...WITH READINGS GENERALLY IN THE 70S BELOW 7500 FEET...WITH
60S IN THE HIGHER ELEVATIONS. A STRONG COLD FRONT ASSOCIATED WITH
THE MAIN TROUGH TO THE EAST WILL DROP SOUTH ACROSS THE CWA ON
MONDAY MORNING...WITH NORTHEAST WINDS BEHIND THE FRONT VEERING TO
THE SOUTHEAST BY MONDAY NIGHT. WILL SEE A FEW SHOWERS/TSTORMS OVER
THE MOUNTAINS ON MONDAY WITH THE FRONT...WITH MINIMAL CHANCE FOR
CONVECTION FURTHER EAST IN THE MORE STABLE POST-FRONTAL
ENVIRONMENT. A RATHER POTENT SHORTWAVE WILL ROUND THE TOP OF THE
RIDGE AND WILL MOVE SOUTHEAST ACROSS THE HIGH PLAINS ON TUESDAY
AND TUESDAY NIGHT. THIS WAVE WILL CARRY ALONG PLENTIFUL PACIFIC
MOISTURE...THUS WILL SEE A MUCH BETTER CHANCE FOR CONVECTION ON
TUESDAY WITH THE UPPER WAVE AND UPSLOPE FORCING. GFS IS PRODUCING
BULK SHEAR VALUES OF 40 TO 50 KTS OVER THE CWA WITH THE JET
OVERHEAD SO WOULD NOT BE SURPRISED IF A FEW STORMS ORGANIZE TO
BECOME STRONG/SEVERE. BOTH GFS AND ECMWF KEEP SHOWERS/STORMS
ONGOING THROUGH THE NIGHT...WITH ACTIVITY GRADUALLY SHIFTING WEST
TOWARD THE MOUNTAINS FOR WEDNESDAY. THE UPPER RIDGE WILL REBOUND
BACK OVER THE ROCKIES ON THURSDAY...WITH TEMPS WARMING FOR THE CWA
AND MUCH DRIER CONDITIONS OVERSPREADING THE REGION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1151 AM MDT FRI JUL 11 2014

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON
OVER THE FORECAST AREA...WITH MVFR TO BRIEF IFR CONDITIONS IN
HEAVY RAIN. A FEW STRONGER STORMS THAT MOVE OVER THE EASTERN SITES
COULD PRODUCE HAIL AND STRONG WIND GUSTS AS WELL. THIS ACTIVITY
WILL DISSIPATE STEADILY FROM WEST TO EAST THIS EVENING ALTHOUGH A
FEW SHOWERS COULD PERSIST OVERNIGHT. MOIST EASTERLY UPSLOPE FLOW
WILL BRING AT LEAST MVFR CIGS TO EASTERN TERMINALS AFTER 09Z
TONIGHT AS WELL...WHICH WILL SLOWLY DISSIPATE SATURDAY MORNING.

&&

.FIRE WEATHER...
ISSUED AT 312 PM MDT FRI JUL 11 2014

CONCERNS TO REMAIN LOW INTO NEXT WEEK WITH WEATHER CONDITIONS
REMAINING NON-CRITICAL. SCATTERED THUNDERSTORMS WILL OCCUR MOST
AFTERNOONS AND EVENINGS THROUGH SUNDAY THEN BECOME MORE ISOLATED
NEXT WEEK. DRY LIGHTNING NOT EXPECTED WITH MONSOONAL MOISTURE OVER
THE REGION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...RJM
AVIATION...RJM
FIRE WEATHER...RE
Hazardous weather outlook, Jul 11, 9:24 AM MST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 AM MDT FRI JUL 11 2014

WYZ104-105-109>116-121100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1024 AM MDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP.
SEVERE THUNDERSTORMS ARE NOT EXPECTED...HOWEVER A FEW STRONGER
STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE EXPECTED SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
121100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1024 AM MDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP.
SOME OF THE STORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON INTO
EARLY THIS EVENING WITH HAIL AND STRONG WINDS THE MAIN THREAT.
OTHERWISE LOCALLY HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED MAINLY SATURDAY...SUNDAY...AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jul 11, 12:58 PM MST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT FRI JUL 11 2014

WYZ108-118-119-112045-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-
158 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LARAMIE AND SOUTHERN
GOSHEN COUNTIES UNTIL 245 PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF GUN BARREL...OR 28 MILES
NORTHEAST OF CHEYENNE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GUN BARREL...
  MERIDEN REST AREA...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4167 10428 4144 10421 4142 10460 4155 10465
TIME...MOT...LOC 1958Z 258DEG 11KT 4151 10452

HAMMER
Special weather statement, Jul 11, 1:19 PM MST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
219 PM MDT FRI JUL 11 2014

WYZ108-112045-
GOSHEN COUNTY WY-
219 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GOSHEN COUNTY UNTIL 245
PM MDT...

AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF LINGLE...OR 14 MILES NORTH
OF TORRINGTON...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN GOSHEN COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4235 10406 4234 10405 4220 10405 4219 10431
      4235 10436 4241 10406
TIME...MOT...LOC 2019Z 259DEG 12KT 4228 10421

HAMMER
Special weather statement, Jul 11, 1:38 PM MST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
238 PM MDT FRI JUL 11 2014

NEZ096-112115-
SOUTH SIOUX NE-
238 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX COUNTY UNTIL
315 PM MDT...

AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF TORRINGTON...MOVING EAST AT
15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF WESTERN SIOUX COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4212 10405 4235 10406 4236 10405 4240 10379
      4207 10379
TIME...MOT...LOC 2039Z 267DEG 13KT 4226 10403

HAMMER
Special weather statement, Jul 11, 2:06 PM MST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT FRI JUL 11 2014

NEZ020-054-WYZ118-119-112145-
BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-KIMBALL
NE-
306 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...WESTERN KIMBALL
AND WESTERN BANNER COUNTIES UNTIL 345 PM MDT...

AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
ALBIN TO 6 MILES NORTH OF PINE BLUFFS TO CARPENTER...AND MOVING EAST
AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PINE BLUFFS...
  PANORAMA POINT...
  BUSHNELL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4101 10459 4128 10429 4151 10426 4157 10418
      4156 10406 4159 10405 4162 10375 4101 10392
TIME...MOT...LOC 2107Z 271DEG 8KT 4149 10404 4126 10407
          4105 10430

HAMMER
Special weather statement, Jul 11, 2:12 PM MST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT FRI JUL 11 2014

NEZ096-112145-
SOUTH SIOUX NE-
312 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX COUNTY UNTIL 345
PM MDT...

AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF WATSON RANCH...OR 20 MILES
NORTHEAST OF TORRINGTON...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WATSON RANCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4240 10357 4213 10351 4211 10393 4228 10399
TIME...MOT...LOC 2112Z 256DEG 18KT 4222 10384

HAMMER
Special weather statement, Jul 11, 2:49 PM MST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT FRI JUL 11 2014

NEZ003-096-112230-
BOX BUTTE NE-SOUTH SIOUX NE-
349 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX AND
SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 430 PM MDT...

AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WATSON RANCH...OR 20 MILES
NORTH OF SCOTTSBLUFF...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KILPATRICK LAKE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4200 10330 4200 10352 4209 10371 4222 10365
      4220 10315
TIME...MOT...LOC 2149Z 286DEG 23KT 4214 10357

HAMMER

The radar

The Cheyenne radar (KCYS), 87 km away, was scanning. The volume nearest the first event began at 21:59 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Kimball

When
July 11, 3:00 PM MST to 3:05 PM MST
Where
Kimball County, 8 mi SW of Kimball
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.148, -103.769

Wind gusts were estimated from 60 to 70 mph southwest of Kimball. The strong winds downed power lines.

Thunderstorm Wind, Morrill

When
July 11, 3:50 PM MST
Where
Morrill County, 7.07 mi WNW of Angora
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.900, -103.250

Wind gusts were estimated from 50 to 60 mph 10 miles south of Kilpatrick Lake.

Thunderstorm Wind, Cheyenne

When
July 11, 4:15 PM MST
Where
Cheyenne County, Potter
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.220, -103.320

Wind gusts were estimated near 60 mph in Potter.

Flash Flood, Kimball

When
July 11, 8:29 PM MST to July 12, 1:00 AM MST
Where
Kimball County, Dix to 15.25 mi NNW of Jacinto
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
41.230, -103.490

Very heavy rainfall caused flash flooding with several roads closed or washed out in southeast Kimball County.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, July 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 519113, 519114, 519115, 519116.